I believe I overdosed on Vyvanse?!

Question: I believe I overdosed on Vyvanse?
I needed the extra energy to stay awake, as my day has been jam packed. In the last 24 hours, I have taken 90mg (its a 30mg prescription) and I'm worried that I may be experiencing my chest pain because of this. I also was much more active today than I normally am (walking a lot). Should I go into the ER or wait and see if it gets worse?


I dont think you did, heres why-
my brother takes 90 mg of vyvanse- prescribed and hes fine.
also vyvanse drops your blood pressure, and can cause heartburn, it may just be heart burn.
BUT if you notice these-
Shakiness (tremors)
Overactive reflexes
Fast breathing
Muscle pain
An irregular heart rhythm (arrhythmia)
High blood pressure (hypertension) or low blood pressure (hypotension)
Nausea, vomiting, diarrhea, and cramps

Nah, I would recommended taking 3 more doses to fully ensure that your heart will stop. You're trying to commit suicide, right? Seems awfully painful...My last girlfriend, did the swallow a bottle of pills and hang herself. Totally painless...If you're looking to get high, that is another story. This **** is like a semi-truck amphetamine that hits you all day long. Enjoy the buzz, *****.

Pill popper heart stopper

Going to the ER is probably a very good idea.

The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories